Higher order dual varieties of projective surfaces



Downloads per month over past year

Mallavibarrena Martínez de Castro, Raquel and Lanteri, Antonio (1999) Higher order dual varieties of projective surfaces. Communications in Algebra, 27 (10). pp. 4827-4851. ISSN 0092-7872

[thumbnail of Malla05.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.tandfonline.com/doi/pdf/10.1080/00927879908826733


We investigate higher order dual varieties of projective manifolds whose osculatory behavior is the best possible, in particular, for a k-jet ample surface we prove the nondegeneratedness of the k-th dual variety and for 2-regular surfaces we investigate the degree of the second dual variety.

Item Type:Article
Uncontrolled Keywords:surface (complex projective); jet bundles; k-jet ampleness; k-regularity; duality; Scrolls; Adjunction
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:16639
Deposited On:08 Oct 2012 07:56
Last Modified:25 Jul 2018 10:43

Origin of downloads

Repository Staff Only: item control page